Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Birth control pills side effects, severe anxiety attacks, extreme mood swings

I need help. I have been off birth control pills for over 4 months now and I have SEVERE anxiety attacks , and EXTREME mood swings and I feel like I have no control over my emotions . I also do not have the ability to feel positive things only negative. I feel like I have had a complete personality change due to those terrible birth control pills.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, one may experience mood & behavior disorders with use of contraceptive pills, will recommend you visit your clinician who can examine and provide appropriate therapy. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor